# SDR SWIA200921647

- Difficulty date: May 11, 2009
- Submitted: May 22, 2009
- Operation: Air carrier
- Aircraft: N565SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120340
- Aircraft time: 23,382 hours, 33,225 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6329 - ONE FLOOR EMERGENCY WHITE LIGHT MISSING.  RESECURED CONNECTOR.
